In this paper, the robust global exponential stability for switched time-delay systems with multiple non-linearities is investigated via a simple switching signal design. Linear matrix inequality-based delay-dependent stability criteria are proposed to design the switching signal and guarantee the global exponential stability. A simple switching signal design scheme and a new delay-partitioning approach are developed to improve the conservativeness of the proposed results. Finally, some numerical examples are illustrated to show the main improvement.
Ima Journal of Mathematical Control and Information, v.33 n.4, pp.1135-1155